Couldn't find what you looking for?

TRY OUR SEARCH!

Has anyone around their mid thirties experienced sudden onset of depressive symptoms related to Adderall rx? I am 37 years old and have been on adderall since 2009. I recently got off because I started experiencing some paranoia. I was becoming very worrisome about things and really edgy. I stopped it for about a month and discovered I was gaining weight really quickly so decided to start back. Now I'm experiencing some heavy-duty anti-social behavior ya might say. I don't want to go anywhere. I just want to cry and sleep. I'm dizzy, I don't want to eat AT ALL. Nothing sounds good! Is there anything else that works the same but without all the side-effects??? It's making me crazy. I don't even want people talking to me. It's crazy.

Loading...

Hi,
Im 29 and have been on adderrell for about 5 years now. I actually hate that Im on it but say I dont have it for a day or two Im totally depressed. All I can do is sleep, I dont want to talk to anyone, I cant go anywhere, etc. I've read in other articles that years of adderrell use can lead to depression. I just lowered my dosage from 90 milligrams a day to 60. Then eventually I want to try and get off of it. But Im also scared that I will gain weight. When I first started taking it years ago I dropped so much weight. 
I've heard that Strattera is a good and it helps just like adderrell without the crazy side effects. I think Im going to try that soon. I have a friend that takes that and she's tried adderell before. She said that it treats the same problems but she doesn't get any depression, anxiety symptoms. I also read that this drug has some anti depressant properties. 
Reply

Loading...